# SDR SWAA070514

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 15,589 hours, 8,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT BATTERY PACKS FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACKS PER MM.
